# SDR CALA2022110403046

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 45,000 hours, 23,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5347112420300
- Condition: Corroded
- Location: Fr 69 And Fr 70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH SHEAR PLATE HAVE CORROSION BETWEEN FR 69 AND FR 70 PER HAECO LCQ NON ROUTINE 9296512/30512 GENERATED BY REMOVED AND REPLACED AFT SHEAR WRB R/H SIDE WRT AREA FR69-70 IAW A319 SRM 57-42-11/001 PARA E AND F PERFORMED BY
